# SDR QXEA200301136

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,935 hours, 20,705 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2175 DURING NR 1 AUTOFEATHER TEST, THE UPTRIM AND ALTERNATE FEATHER LIGHTS ILLUMINATED, BUT THE NP RPM DOES NOT DECREASE TOWARDS FEATHER. REMOVED AND REPLACED 6121-K1 RELAY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
